# SDR SIMA20130824002

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 34,075 hours, 31,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14535805405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM OTBD LOWER FLANGE HAS TOOLING DAMAGE.  REPAIRED BEAM IAW AEA EO EM-53MR-2184.
